# SDR 95ZZZX6158

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5915S
- Make and model: Beech V35
- Aircraft serial: D8120
- Propeller: Hartzl PHCA3VF4
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Corroded
- Location: Hub Arms
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS LAST OVERHAULED 7-21-91.  WAS SENT IN FOR OVERHAUL.  AFTER TEAR DOWN AND CLEANING, FOUND TO HAVE EXCESSIVE CORROSION ON THE HUB PILOT TUBES AND AROUND THE HUB SPIDER ARMS INBOARD OF THE BEARINGS SEAT.  CORROSION ON THE SPIDER ARMS COULD RESULT IN A CRACK AND CAUSE BLADE SEPARATION FROM HUB.
